# SDR 2010FA0000897

- Difficulty date: August 16, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N601BC
- Make and model: Cessna 550
- Aircraft serial: 5500091
- Engine: Pwa JT15D4
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seat
- Part number: 551900922
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SEAT BASE ASSY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE. CHAIR WAS REPAIRED IAW REPAIR STA PROCEDURES STC STO1042WI.
